MAUDE Adverse Event Report: SECHRIST INDUSTRIES, INC. SECHRIST INDUSTRIES, INC.; HYPERBARIC CHAMBER

SECHRIST INDUSTRIES, INC. SECHRIST INDUSTRIES, INC.; HYPERBARIC CHAMBER
Model Number 3200
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device has not been evaluated by sechrist at this time eventhough we have reahced out to user to schedule service call.This report is based only on the information provided by user when reporting issue to sechrist.Once device is evaluated and root cause determined, a supplemental report will be submitted if needed.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference no.(b)(4).
 
Event or Problem Description
Customer reported that during pre-clinical check the chamber is falling outside the 120 second time frame to be in spec for the emergency venting.No patient involvement or patient/user injury reported.
 
Additional Manufacturer Narrative
The suspected device was evaluated by sechrist.The restrictor that controls the emergency decompression was replaced and the emergency decompression was confirmed to be in specification.The restrictor's failure is due to normal wear and tear.Manufacturer reference no.(b)(4).

Brand Name
SECHRIST INDUSTRIES, INC.
Common Device Name
HYPERBARIC CHAMBER
Manufacturer (Section D)
SECHRIST INDUSTRIES, INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key23353006
Report Number2020676-2025-00027
Device Sequence Number8853761
Product Code CBF
UDI-Device Identifier00852682007903
UDI-Public00852682007903
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K950386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown